# SDR HALA2021111800207

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,613 hours, 4,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 FWD CARGO PANEL 131WW HAS THROUGH DAMAGE AND A NON-CONFORMING REPAIR. CORRECTIVE ACTION: REPAIRED PER AMDS 2550-01315-03A. (2020210)
